American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Leonid Al’shanskii and Alexander Kushkuley. Identities of the natural representation of the infinitely based semigroup . Proc. Amer. Math. Soc. 118 (1993) 931-937. MR 1132406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] O. Cartagena, C. González, R. Lewin and O. Rubilar. Interpretations into $p$-algebras . Proc. Amer. Math. Soc. 112 (1991) 339-342. MR 1049134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Hébert, R. N. McKenzie and G. E. Weaver. Two definability results in the equational context . Proc. Amer. Math. Soc. 107 (1989) 47-53. MR 975648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lou van den Dries. A completeness theorem for trigonometric identities and various results on exponential functions . Proc. Amer. Math. Soc. 96 (1986) 345-352. MR 818470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Koubek and J. Sichler. Universality of small lattice varieties . Proc. Amer. Math. Soc. 91 (1984) 19-24. MR 735556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert W. Quackenbush. Equationally complete discriminator varieties of groupoids . Proc. Amer. Math. Soc. 90 (1984) 203-206. MR 727233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. E. Simons. Varieties of rings with definable principal congruences . Proc. Amer. Math. Soc. 87 (1983) 397-402. MR 684626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Padmanabhan and B. Wolk. Equational theories with a minority polynomial . Proc. Amer. Math. Soc. 83 (1981) 238-242. MR 624905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Taylor. Subdirectly irreducible algebras in regular permutable varieties . Proc. Amer. Math. Soc. 75 (1979) 196-200. MR 532134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1